# SDR REXA201100444

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 15,845 hours, 13,314 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Unwanted Deploy
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT AND GRND SPLR UNCOMMANDED DEPLOY.  DIR BB STILL IN WORK.  FLT RECORDER DOWNLOAD IS BEING EVALUATED BY BOMBARDIER.
